MathSciNet Relay Station
MathSciNet bibliographic data
MR2870449 34A45 (26A33 34A08 34C28)
Mohamed, Mohamed S.; Ghany, Hossam A. Analytic approximations for fractional-order hyperchaotic system. J. Adv. Res. Dyn. Control Syst. 3 (2011), no. 3, 1–12.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement